# SDR CA070326001

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Part time: 13,589 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR HAS REPORTED FINDING SOME WIRE LOOMS THAT WE HAVE DAMAGED DUE TO CHAFING. THIS CHAFING IS OCCURRING WITH THE CABIN FLOOR WIRE TROUGH ON AN A/C THAT IS POST MOD 8/2705, S/B 8-53-66. THE BULK OF THE CHAFING HAS BEEN OBSERVED IN THE REAR OF THE FUSELAGE WHERE THE LOOM TIE MOUNTS ARE GREATLY REDUCED.  MFG IS REVIEWING WIRING INSTALLATION. (TC NR 20070326001)
